# SDR COMA0660277

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 24,441 hours, 21,832 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5676 - DURING TAKEOFF ROLL RECEIVED A LEFT THRUST REVERSER UNLOCK MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED THE LEFT THRUST REVERSER PER MEL 78-30-01.
